# SDR FDEA201109083756

- Difficulty date: September 8, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20042
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 1560, GOUGE ON FRAME FLANGE ABOVE S9R.  REPAIRED IAW SRM 53-00-07 REPAIR 3 FIG.201, REV.103.   REPAIR IS CLASSIFIED AS MAJOR.
